# SDR SWAA2016020448654

- Difficulty date: January 22, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 63,110 hours, 37,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6554892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CORRODED AT BS 303.9, WL 208.1, LOWER FORWARD DOOR STOP FITTING ASSEMBLY.  REPAIRED FRAME PER SRM.
